Excedrin Extra Strength Headache Relief, 24 Ct

PKR 2,990

For some, headache relief starts in just 15 minutes. Excedrin Extra Strength combines three active ingredients to provide a strong over-the-counter medicine for headaches and other kinds of pain.  It has...

Pack Size: 24 Caplets

24 Caplets

Expiry: 8 Feb 2024

8 Feb 2024
Compare
Brand: Excedrin
SKU: 300672000248
Availability: In Stock Pre order Out of stock
Country: USA
Description

For some, headache relief starts in just 15 minutes.

Excedrin Extra Strength combines three active ingredients to provide a strong over-the-counter medicine for headaches and other kinds of pain.  It has a fast-acting formula that delivers extra strength headache relief. For some, relief starts in as little as 15 minutes –to help you get back to your day.

Excedrin Extra Strength temporarily relieves minor aches and pains due to:

  • Headache
  • Cold
  • Arthritis
  • Muscular Aches      
  • Toothache
  • Premenstrual & Menstrual Cramps

Aspirin: Has been a go-to for all types of pain for decades, including headaches and migraines.
Acetaminophen: Is a powerful ingredient for pain relief, and is tough when fighting headaches.
Caffeine: Enhances the pain-relieving function of aspirin and acetaminophen.

Active Ingredients
Each caplet contains:

  • Acetaminophen: 250 mg/caplet (pain reliever)
  • Aspirin (NSAID*): 250 mg/caplet (pain reliever)
    *nonsteroidal anti-inflammatory drug
  • Caffeine: 65 mg/caplet (pain reliever aid)

Suggested Usage

  • Do not take more than directed (see label).
  • The smallest effective dose should be used.
  • Drink a full glass of water with each dose
  • Adults and Children 12 Years and Over:
    • Take 2 caplets every 6 hours while symptoms persist.
    • Do Not exceed 8 caplets in a 24 hour period, unless directed by a doctor.
  • Children under 12 years: Ask a doctor.
  • Carefully read label to ensure correct dosing

Warnings

  • DO NOT exceed suggested dosage
  • DO NOT use with other products containing acetaminophen or cold and flu ingredients
  • DO NOT use if you have ever had an allergic reaction to any other pain reliever/fever reducer.
  • DO NOT take if allergic to acetaminophen
  • Always read the label before consumption

Legal Disclaimer

Unless expressly indicated in the product description, MyVitaminStore.pk is not the manufacturer of the products sold on our website. While we work to ensure that product information on our website is correct, manufacturers may alter their product information. Actual product packaging and materials may contain more and/or different information than shown on our website. If you have any specific product queries, please contact the manufacturer. For medicinal products, content on our website is not intended to be used to diagnose, treat, cure, or prevent any disease or health condition or to substitute advice given by medical practitioners, pharmacists or other licensed health care professionals. You should contact your health care provider immediately if you suspect that you have a medical problem. You should always read the labels, warnings and instructions provided with the product before using or consuming it and not solely rely on the information presented on our website.